Alert archive / North Dakota / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS Grand Forks, ND

July 1, 2020Polk County, Minnesota; Grand Forks County, Traill County, Walsh County, North Dakota

NWS Grand Forks, ND issued this flash flood warning at Jul 1, 2020, 12:21 AM CDT for Polk County, Minnesota; Grand Forks County, Traill County, Walsh County, North Dakota. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2020, 12:21 AM CDT (05:21 UTC)
Expired
Jul 1, 2020, 6:15 AM CDT
In force
6 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Polk County, MN, Grand Forks County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 62 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 1:00 AM CDTFLASH FLOODGrand Forks, NDSTREET FLOODING ALONG SOUTH WASHINGTON.
Jul 1, 1:00 AM CDTFLASH FLOODGrand Forks, NDSTREET FLOODING WAS NOTED ALONG SOUTH WASHINGTON STREET. WATER WAS OVER THE CURBS AT THE INTERSECTION OF 20TH AVENUE AND 20TH STREET SOUTH. FROM 2 TO 3 INCHES OF RAIN HAD FALLEN BY THIS TIME.
Jul 1, 1:30 AM CDTFLASH FLOODGrand Forks, NDSTREET FLOODING AT THE INTERSECTION OF 20TH AVENUE AND 20TH STREET SOUTH. WATER OVER THE CURBS.
Jul 1, 4:53 AM CDTHEAVY RAIN 5.546 Wnw Grand Forks, NDASOS STATION KGFK GRAND FORKS AP ND.
Jul 1, 5:16 AM CDTHEAVY RAIN 4.465 Wsw Grand Forks, NDMESONET STATION DW8241 GRAND FORKS ND 7 SW.
Jul 1, 5:16 AM CDTHEAVY RAIN 51 Wnw Grand Forks Afb, NDASOS STATION KRDR GRAND FORKS ND AFB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 5.4 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2020-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2020-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
488 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

081 
WGUS53 KFGF 010521
FFWFGF
MNC119-NDC035-097-099-011115-
/O.NEW.KFGF.FF.W.0001.200701T0521Z-200701T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
1221 AM CDT Wed Jul 1 2020

The National Weather Service in Grand Forks has issued a

* Flash Flood Warning for...
  West Central Polk County in northwestern Minnesota...
  Central Grand Forks County in northeastern North Dakota...
  Southeastern Walsh County in northeastern North Dakota...
  Northwestern Traill County in southeastern North Dakota...

* Until 615 AM CDT.

* At 1221 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  5 and 8 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Grand Forks, East Grand Forks, Grand Forks AFB, Thompson, 
  Northwood, Emerado, Manvel, Arvilla, Mekinock, Merrifield, 
  Honeyford, Turtle River State Park, Holmes, Poland and Grand Forks 
  Airport.

This includes the following highways...
	Interstate 29 between mile markers 127 and 166.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 4778 9761 4799 9758 4833 9713 4827 9714
      4827 9715 4825 9714 4824 9715 4824 9714
      4823 9714 4822 9715 4822 9714 4820 9714
      4818 9715 4818 9714 4817 9715 4797 9698
      4778 9694 4768 9720 4761 9741

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...0.75-2.5 INCHES IN 3 HOURS 

$$

CJ
1 follow-up statement
437 
WGUS73 KFGF 010818
FFSFGF

Flash Flood Statement
National Weather Service Grand Forks ND
318 AM CDT Wed Jul 1 2020

MNC119-NDC035-097-099-011115-
/O.CON.KFGF.FF.W.0001.000000T0000Z-200701T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk MN-Grand Forks ND-Traill ND-Walsh ND-
318 AM CDT Wed Jul 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT THIS 
MORNING FOR WEST CENTRAL POLK, CENTRAL GRAND FORKS, SOUTHEASTERN 
WALSH AND NORTHWESTERN TRAILL COUNTIES...

At 318 AM CDT, The NWS in Grand Forks measured about 2.50 inches of 
rain at 1 am. Since that time, additional rain has fallen, basically 
coming in waves. The radar shows additional showers and storms 
continuing to lift up into the Grand Forks/East Grand Forks area. 
There has been a slight eastward shift in these trends, but it 
appears the off and on steady rainfall will continue for at least 
the next couple of hours.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar and automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Grand Forks, East Grand Forks, Grand Forks AFB, Thompson, 
  Northwood, Emerado, Manvel, Arvilla, Mekinock, Merrifield, 
  Honeyford, Turtle River State Park, Holmes, Poland and Grand Forks 
  Airport.

This includes the following highways...
	Interstate 29 between mile markers 127 and 167.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 4778 9761 4799 9758 4833 9713 4827 9714
      4827 9715 4825 9714 4824 9715 4824 9714
      4823 9714 4822 9715 4822 9714 4820 9714
      4818 9715 4818 9714 4817 9715 4797 9698
      4778 9694 4768 9720 4761 9741

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...0.75-2.5 INCHES IN 3 HOURS 

$$

VG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:17 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 30, 10:17 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1017 PM CDT Tue Jun 30 2020

.UPDATE...
Issued at 1011 PM CDT Tue Jun 30 2020

Sfc analysis shows a weak low near Jamestown with a warm front
toward Hillsboro and a cold front thru eastern SD. This low is
moving east. Out ahead of this system and near and north of the
warm front thunderstorms continue to develop and move north. A tad
less intense rainfall than earlier though. Just northeast of the
sfc low and near warm front there has in the past 1-2 hours
been some brief QLCS ciculations along the leading edge of the
storms as they move north. Spotters have observed some rotation
but so far nothing as come from it as far as we know. There will
remain some threats of this the next 2 hours as the low moves
toward the Red River but overall low level wind flow and SRH 0-1
km does weaken once you move into MN. Outside of circulations and
psbl TOR issue has been rain. Several flood advisories out as
heavy rainfall has fallen in pockets, namely Benson county where
2-5 inches of rain has fallen.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 257 PM CDT Tue Jun 30 2020

Thunderstorm chances and strength continue to be the main
challenges for the period.

Upper trough continues to spin over the Northern Rockies, with
one vort max lifting through western ND and another rounding the
base of the trough and moving through WY. The southern shortwave
will lift northeastward into the Plains tonight as the upper
trough gets a negative tilt. This should finally push the
convective activity that has only been clipping our northwestern
counties further eastward into the CWA as the weak cold front
moves east. The big question will be how strong storms will be as
they move into our area. With dew points in the low and even mid
70s, there is plenty of moisture to work with and ML CAPE values
are near or over 3000 J/kg across most of the western and central
CWA. Deep layer bulk shear so far has not been as impressive over
our area, fairly minimal with the 35 to 40 kts staying to our
west. The best shear is expected to move eastward tonight as the
frontal boundary kicks out, although the overlap between good
instability and good shear will remain fairly narrow. Think that
this will be enough for a complex of thunderstorms to move across
eastern ND later this evening, eventually arriving in western MN
and weakening towards morning.

Most everything tomorrow, from highs to additional convection,
will depend on how tonight plays out. The main synoptic forcing
will be the shortwave moving across the region to the northeast,
along with the frontal boundary that will be stalling then washing
out throughout the day on Wednesday. Continued to keep fairly high
POPs as showers will linger into the morning, and some
redevelopment will be possible over our far eastern counties by
afternoon. At this point it seems like the best instability will
be to our east, but will continue to keep an eye on how things
evolve. Frontal boundary will be washing out and temps and dew
points will be only slightly lower than they are today. Kept highs
in the low to mid 80s with cloud cover however. We should be
between systems Wednesday night and conditions should pretty quiet
with lows in the 60s.

.LONG TERM...(Thursday through Tuesday)
Issued at 257 PM CDT Tue Jun 30 2020

Little change in the extended from previous runs. The upper ridge
remains in place and will continue a pattern of warmer temperatures
across the region. High temperatures throughout stay mainly in the
upper 80s and low 90s...with dew point readings in the 60s to around
70. This will keep heat indices in the mid 90s in portions of the
area every afternoon. Otherwise...a few embedded disturbances are
expected to propagate through the flow...which will help trigger
isolated showers and storms through the end of the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 707 PM CDT Tue Jun 30 2020

Thru 06z in E ND, GFK and DVL majority IFR and MVFR cigs/vsbys in
rain/thunderstorms. Fargo will see t-storm chances increase by
04z-06z, same as TVF. Bemidji VFR/MVFR cigs with southeast wind,
but chc of precip is lower and mainly late tonight/Wed AM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Riddle
SHORT TERM...JR
LONG TERM...Hopkins
AVIATION...Riddle
Hazardous weather outlook, Jun 30, 3:30 PM CDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
330 PM CDT Tue Jun 30 2020

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-010845-
Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Grant-
330 PM CDT Tue Jun 30 2020

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...Today and Tonight

Thunderstorms are possible late tonight, but widespread severe
weather is not expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic thunderstorm chances continue throughout this period,
along with afternoon peaks of heat and humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049-
052>054-010845-
West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh-
330 PM CDT Tue Jun 30 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

A few strong to severe thunderstorms are possible tonight, mainly
across the Devils Lake region. Hail up to ping pong ball size, 60
mph wind gusts, and heavy rain would be the main threat from these
storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic thunderstorm chances continue throughout this period,
along with afternoon peaks of heat and humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Special weather statement, Jun 30, 10:19 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1019 PM CDT Tue Jun 30 2020

MNZ001-002-013-014-NDZ026-027-029-030-038-039-010415-
Red Lake MN-Pennington MN-West Polk MN-Norman MN-Nelson ND-Steele ND-
Traill ND-Barnes ND-Cass ND-Grand Forks ND-
1019 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RED LAKE...NORTHWESTERN
NORMAN...WESTERN POLK...SOUTHWESTERN PENNINGTON...GRAND FORKS...
SOUTHEASTERN NELSON...NORTHERN CASS...TRAILL...NORTHEASTERN BARNES
AND STEELE COUNTIES UNTIL 1115 PM CDT...

At 1019 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grand Forks AFB to Portland to near Fingal.
Movement was east at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Grand Forks, East Grand Forks, Crookston, Grand Forks AFB, Mayville,
Hillsboro and Larimore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern and northeastern North Dakota.

LAT...LON 4724 9800 4724 9796 4794 9794 4811 9638
      4776 9632 4770 9635 4710 9692 4704 9806
TIME...MOT...LOC 0319Z 250DEG 36KT 4795 9742 4748 9739 4676 9791

CJ
Local storm report, Jun 30, 10:24 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1024 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     8 WNW COOPERSTOWN       47.49N 98.28W
06/30/2020  M61 MPH          GRIGGS             ND   PUBLIC

            WIND GUST TO 61 MPH MEASURED BY PERSONAL WEATHER STATION.

&&
Special weather statement, Jun 30, 10:30 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1030 PM CDT Tue Jun 30 2020

NDZ038-039-049-010430-
Ransom ND-Barnes ND-Cass ND-
1030 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...WESTERN
CASS AND SOUTHEASTERN BARNES COUNTIES UNTIL 1130 PM CDT...

At 1030 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pillsbury to near Fort Ransom. Movement
was northeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Valley City, Tower City, Buffalo, Oriska, Fingal, Fort Ransom and
Chaffee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern North Dakota.

LAT...LON 4663 9803 4663 9810 4709 9807 4714 9727
      4680 9728 4646 9803
TIME...MOT...LOC 0330Z 224DEG 29KT 4715 9786 4648 9787

CJ
Special weather statement, Jun 30, 10:59 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1059 PM CDT Tue Jun 30 2020

MNZ001-004-005-007-008-013-NDZ008-016-027-010500-
East Marshall MN-Pennington MN-Kittson MN-West Polk MN-Roseau MN-
West Marshall MN-Pembina ND-Eastern Walsh County ND-Grand Forks ND-
1059 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHWESTERN POLK...
KITTSON...SOUTHWESTERN ROSEAU...NORTHWESTERN PENNINGTON...
NORTHEASTERN GRAND FORKS...EASTERN WALSH AND PEMBINA COUNTIES UNTIL
MIDNIGHT CDT...

At 1059 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Neche to near Sherack. Movement was east
at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Thief River Falls, Grafton, Warren, Cavalier, Hallock, Drayton and
Karlstad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern North Dakota.

LAT...LON 4900 9653 4806 9593 4793 9730 4900 9793
TIME...MOT...LOC 0359Z 255DEG 36KT 4904 9757 4800 9688

CJ
Local storm report, Jun 30, 11:22 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1122 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     GRAND FORKS             47.92N 97.07W
06/30/2020  M54 MPH          GRAND FORKS        ND   ASOS

            RECORDED AT GFK ASOS.

0859 PM     HEAVY RAIN       8 SE LEEDS              48.21N 99.32W
06/30/2020  M4.37 INCH       BENSON             ND   MESONET

            NILES 3 SE NDAWN.

&&
Special weather statement, Jun 30, 11:54 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1154 PM CDT Tue Jun 30 2020

MNZ004>006-010600-
Kittson MN-Roseau MN-Lake Of The Woods MN-
1154 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KITTSON...ROSEAU AND WEST
CENTRAL LAKE OF THE WOODS COUNTIES UNTIL 100 AM CDT...

At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Caribou, or 31 miles west of Roseau, moving east at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Roseau, Warroad, Greenbush, Badger, Springsteel Island, Wannaska and
Salol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4874 9511 4858 9546 4854 9648 4900 9677
      4900 9516
TIME...MOT...LOC 0454Z 267DEG 32KT 4887 9645

CJ

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:42 PM CDTSpecial Weather StatementFGFKittson63 min
Jun 30, 10:19 PM CDTSpecial Weather StatementFGFPolk56 min
Jun 30, 10:59 PM CDTSpecial Weather StatementFGFKittson, Marshall, Pennington61 min
Jun 30, 11:54 PM CDTSpecial Weather StatementFGFRoseau66 min
Jul 1, 3:39 AM CDTSpecial Weather StatementFGFWilkin51 min
Jul 1, 3:43 AM CDTSevere Thunderstorm WarningFGFClay, Otter Tail, Wilkin32 min
Jul 1, 4:47 AM CDTSpecial Weather StatementFGFBecker58 min
Jul 1, 7:03 AM CDTAreal Flood WarningFGFPolk63 hr
Jul 1, 9:14 AM CDTRiver Flood WarningFGFKittson7 days
Jun 30, 7:04 PM CDTSpecial Weather StatementFGFGrand Forks41 min
Jun 30, 7:27 PM CDTAreal Flood AdvisoryFGFGrand Forks18 hr
Jun 30, 7:59 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy27 min
Jun 30, 8:20 PM CDTSpecial Weather StatementFGFGriggs40 min
Jun 30, 8:23 PM CDTSevere Thunderstorm WarningFGFGriggs, Nelson, Steele52 min
Jun 30, 8:34 PM CDTSpecial Weather StatementFGFBarnes56 min
Jun 30, 8:45 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele30 min
Jun 30, 9:01 PM CDTSpecial Weather StatementFGFNelson59 min
Jun 30, 9:04 PM CDTAreal Flood AdvisoryFGFBenson, Ramsey, Towner16 hr
Jun 30, 9:10 PM CDTSevere Thunderstorm WarningFGFBarnes, Grand Forks, Griggs, Nelson, Steele50 min
Jun 30, 9:15 PM CDTTornado WarningFGFGriggs, Steele30 min
Jun 30, 9:32 PM CDTSpecial Weather StatementFGFBarnes, Griggs, Steele58 min
Jun 30, 9:40 PM CDTSevere Thunderstorm WarningFGFBarnes, Eddy, Griggs, Nelson, Steele50 min
Jun 30, 9:52 PM CDTTornado WarningFGFGriggs, Nelson, Steele23 min
Jun 30, 10:03 PM CDTAreal Flood AdvisoryFGFGriggs15 hr
Jun 30, 10:05 PM CDTSpecial Weather StatementFGFCavalier, Grand Forks, Pembina, Walsh55 min
Jun 30, 10:30 PM CDTSpecial Weather StatementFGFBarnes60 min
Jul 1, 7:25 AM CDTAreal Flood WarningFGFBenson, Ramsey28 hr

Nearby

Flash Flood Warnings in North Dakota, 2020Flash Flood Warnings in Minnesota, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.